| Catalog Number |
15-575 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "deflation for a silicone device".This record is for the left side.The device remain implanted.
Event or Problem Description
Previous medwatch submission noted rupture.Upon further information, allergan has determined that the event of rupture did not occur.Un-reporting record.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Healthcare professional reported "deflation for a silicone device".Later hcp "surface irregularity on the skin".This record is for the left side.Device explanted.